advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Itchy hands and feet

Hello
i am 7 weeks post a double lumbar fusion, around week 3 my right palm began to itch, no rash, just a deep burning itch. it is very intense and  I also have it on both feet. It feels like a hot, deep itch that just won't stop.  I noticed my hands get red and feel tight too. It's making me crazy. Has anyone else experienced this? 
Is it nerves? But why would it be on my hands when I had L1 and L 2 , L4 and L 5 fused.
ideas anyone?
thank you
Lisa
Lisa Nagy
advertisement

Comments

  • ecareyableeecareyable PhiladelphiaPosts: 24
    If you are taking percocet (oxycodone) they may make you itchy.  They make my arms and head itchy.
  • Hi Lisa
    Have you talked to your Doctor about this that is the first step since there are possible several things that could cause this. It can be nerves, medications reactions which can be serious so give your doctor a call as soon as possible. Did they change medications or amounts
    I deal with that constantly and it is aggravating and painful and if let go sometimes certain conditions can cause more damage that is why it is important to call and discuss with your doctor.
    Keep us posted and hopefully it is something easy to correct.
    Take care Sherri
  • advertisement
  • Hi
    Thanks for replying, I talked to the PA and he said it was not caused by the surgery, and I should talk to my GP. Said itt could be an allergy and to try Benadryl. I told him there is no rash and it wasn't happening before the surgery, he dismissed it. It' seems to get better for awhile then I will feel the tingle, and it starts up again, my meds haven't been changed. I guess I will go see my GP
    its the oddest thing to experience.
    Lisa Nagy
  • Once i stopped the oxycodone my burning itch went away with in a week. My dr chsnged my meds to tramacet and for me it was better but everyone is different.
advertisement
Sign In or Join Us to comment.